# SDR AALA202211185131

- Difficulty date: November 16, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N901AA
- Make and model: Airbus A321-231
- Aircraft serial: 7636
- Aircraft time: 16,753 hours, 6,589 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Condition: Binding
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR VERY HARD TO OPEN IT TOOK US 5 MIN TO OPEN DURING BREAK.  WORKS FINE AT SEA LEVEL WITH PRESSURIZATION VERY HARD TO OPERATE. TIGHTENED HINGE RAIL PER AMM 53-00-00.
